Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Medications or Substances causing Loose stool

Medications or substances causing Loose stool

The following drugs, medications, substances or toxins are some of the possible causes of Loose stool as a symptom.

This list is incomplete and various other drugs or substances may cause your symptoms (see Loose stool). Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

Conditions listing medical symptoms: Loose stool:

The following list of conditions have 'Loose stool' or similar listed as a symptom in our database. This computer-generated list may be inaccurate or incomplete. Always seek prompt professional medical advice about the cause of any symptom.

Select from the following alphabetical view of conditions which include a symptom of Loose stool or choose View All.

View All A B C D E F G H I K L M N O P R S T U V W Y Z
 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise